| Catalog Number |
115396 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 : foreign : australia.Customer has not indicated that if that product will be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that there was a revision due to implant breakage.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: a1; a2; d1; d4; d6; g4; h3; h4; h6.Follow-up report with updated information.Investigation is still in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b7; h2; h3; h6; h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent a revision approximately 11.5 months post-implantation due to a broken central screw.The glenoid was revised to a comprehensive glenoid component.Attempts have been made and no further information has been provided.